# SDR HEEA080301

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,219 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 10550103
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SKID CORRODED AND DENTED. SCRAPPED.
